Oscillatory solutions of fractional integro-differential equations II

Joel E. Restrepo, Durvudkhan Suragan

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


We establish necessary conditions to obtain oscillatory solutions for some classes of the Prahbakar-type and Atangana–Baleanu fractional integro-differential operators. Illustrative examples are also given. The obtained results extend the previous developments in the field from our recent paper.

Original languageEnglish
Pages (from-to)7262-7274
Number of pages13
JournalMathematical Methods in the Applied Sciences
Issue number8
Publication statusAccepted/In press - 2021


  • Atangana–Baleanu operator
  • fractional differential equation
  • fractional integro-differential operator
  • oscillatory solution
  • Prahbakar operator

ASJC Scopus subject areas

  • General Mathematics
  • General Engineering


Dive into the research topics of 'Oscillatory solutions of fractional integro-differential equations II'. Together they form a unique fingerprint.

Cite this